MathSciNet Relay Station
MathSciNet bibliographic data
MR265414 (42 #324) 16.90
Sandomierski, F. L. Some examples of right self-injective rings which are not left self-injective. Proc. Amer. Math. Soc. 26 1970 244–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement